# SDR CALA9801955

- Difficulty date: October 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79746
- Make and model: Boeing 727224
- Aircraft serial: 22449
- System (JASC): 5280 · Landing Gear Doors
- Part: Beam
- Part number: 652814934
- Condition: Misdrilled
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG STRUT DOOR HAS 2 MISDRILLED HOLES IN MAIN BEAM.  REMOVED FITTING, LOCATED, DRILLED, DEBURRED, TREATED, PRIMED AND INSTALLED NEW FITTING PER SRM 51-10-2, 51-30-2, 51-30-3 AND MM 51-20-11.
